Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ( TRAVELER) SWITCHING MEDS EASE WITHDRAWAL ?

Posted by Tony C. on July 22, 2004, at 11:18:43

In reply to Re: DOES SWITCHING MEDS EASE WITHDRAWAL ? HELP !!! Tony C., posted by traveler on July 22, 2004, at 10:58:35

Dear Travelar, thanks for your reply - My Dilemna is, I was told OVER AND OVER AND OVER AND OVER that I would need this for life, cause of PTSD and Clin Depression, which I got cause I wife and kids almost died in a very bad FREAK winter time flood, which me and my family sat on our kitchen counter pitch dark, freezing to death, no knowing if our home would just collapse from the force of the rushing water, the raging water was rushing through our home 1 inch below us from the kitchen counter. It definitely was a night of HELL my own TITANIC experince till rescued by Helicopter 8 hours into it. I was packed in blankets and takin to the ER with a body temp of 92.8 just about froze to death. Anyhow, I do not know for sure if that DEPRESSING event, which I lost all our stuff, and our Home, and almost our lifes makes me qualify for a LIFETIME serzone. yes 1 year 3 months later I had a delayed nervous breakdown in which I lost 50 lbs in 3 weeks, total insomnia, and I mean total I must of slept 3 hours in 3 months, everytime I closed my eyes vivid startling images, constipation etc. suicidal etc. BUT I only ever took 200mg of Serzone a day, and got better. Now yes 1 depressing TRAUMATIC event in my life, brought about the CRIPPLING depression, but I do NOT think 7 years later at 34 years old, I should have to take Serzone for LIFE. I mean my BIGGEST fear is the WITHDRAWAL. Traveler how long were you on it ? What suplements are you taking ? I experimented a month or so ago, I filed down from 200mg a day, to about 180 and felt kinda sick, even that slow, not too bad, but I thought 'OH NO I NEED IT FOR LIFE" The ONLY benefit that gives me hope, is that I noticed a libido coming out again, I forgot what one was for the last 7 years, now that I am back on the 200mg it is gone again (Libido) Also, I got EXTRA stress, cause I am ONLY Bread winner and work 40 to 60 hours a week, mortgage etc. I cannot withdrawal quick, and be disabled. When you reduced please list to me all your SYMPTOMS you had, so I can compare with my book of notes of ones I marked down. I am going to see Doc soon, and tell him I have had enough.
Pleasse keep replying.

Sincerely - Tony C.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tony C. thread:368612
URL: http://www.dr-bob.org/babble/20040719/msgs/368947.html